Dicyclomine does not seem to be working for my son's stomach pains, any suggestions?
Question posted by 4sharick on 16 Feb 2015
Last updated on 7 August 2018 by Anonymous
Dicyclomine is used commonly to treat stomach or intestinal cramping. I don't know what caused your son's stomach pain. If he is suffering from Acid Reflux, Omeprazole is a drug that can really relieve his pain.
It could be that the Dr needs to increase his daily dosage. I realize this sounds odd, but I find there's a marked difference between the dicyclomine pills and the capsules. I've taken dicyclomine for over 20 years. I find little relief from the capsules, but a huge difference from the pills. So perhaps it might affect your son the same way. He may feel a different reaction from whichever one he doesn't take. I also developed IBS when I was a teenager and really understand the difficulties it can cause. I hope he finds some relief soon.
How long has this been happening? Is Dicyclomine the only medication
they have tried? Are there any other kinds of medication he is taking for
any other problems? Have they addressed anxiety?
Yes, please take him to the Dr who can examine and diagnose and get him some relief.
Can you describe the pain, when does it happen, is it all the time. Is it constant or intermittent. Where is it? How old is he?
- Dicyclomine uses and safety info
- Dicyclomine information for Healthcare Professionals (includes dosage details)
- Side effects of Dicyclomine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.